The FDA is announcing revisions to the patient and provider fact sheets for the Moderna and Pfizer-BioNTech COVID-19 vaccines regarding the suggested increased risks of myocarditis (inflammation of the heart muscle) and pericarditis (inflammation of the tissue surrounding the heart) following vaccination.”
Myocarditis represents a hearth muscle inflammation, reducing the heart’s ability to pump blood, and caused rapid abnormal heath rhythms. One severe infection will make the heart weaker, so the rest of the body cannot receive enough blood, leading to stroke or heath attack.
Pericarditis represents inflammation that causes swelling and irritation of the thin tissue around the heart, provoking sharp chest pain when the layers of the pericardium rub together. Severe cases can prolong the pain for up to three months.
“The warning in the Fact Sheets for Healthcare Providers Administering Vaccines notes that reports of adverse events suggest increased risks of myocarditis and pericarditis, particularly following the second dose and with the onset of symptoms within a few days after vaccination,” the news release shared. “Additionally, the Fact Sheets for Recipients and Caregivers for these vaccines note that vaccine recipients should seek medical attention right away if they have chest pain, shortness of breath, or feelings of having a fast-beating, fluttering, or pounding heart after vaccination. The FDA and CDC are monitoring the reports, collecting more information, and will follow-up to assess longer-term outcomes over several months.”
Until now, we have more than 1,200 cases of myocarditis or pericarditis in the age of 30s who got the vaccine.
Before the FDA released the warning, almost 300 million Americans took the COVID-19 shot until June 11.
We have reported on the links between the COVID-19 shot and the hearth conditions from May. Also, National
File reported on this issue: “The Center for Disease Control revealed over the weekend that it had opened an investigation into multiple reports of myocarditis (inflammation of heart muscles that restricts the organ’s ability to pump blood effectively) in young people and adolescents.”
However, Twitter classified this report as misleading and fake, although now it is true!
On June 21, National File also shared: “A 13-year-old Michigan boy has died just three days after receiving his second dose of the Pfizer brand COVID-19 vaccine. Preliminary autopsy results indicate that following his vaccination, the boy’s heart has become enlarged and surrounded by fluid, a symptom similar to those documented in other teen boys who have experienced severe and potentially lethal side effects following their COVID vaccination.” After the report was posted on Twitter, the social media giant suspended the National File Twitter account for 12 hours for “spreading misleading and potentially harmful information related to COVID-19.”
— Read on